# SDR SWAA20111214385

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 60,983 hours, 57,590 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3122M0D1026
- Part serial: WN0047
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCED.  R&R R2 WINDOW AND R2 WINDOW HEAT CONTROLLER PER MM.
